Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A quadratic partition of primes $ \equiv 1$ $ ({\rm mod}\ 7)$

Author: Kenneth S. Williams
Journal: Math. Comp. 28 (1974), 1133-1136
MSC: Primary 10A40
MathSciNet review: 0345902
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The solutions of a quadratic partition of primes $ p \equiv 1 \pmod 7$, in terms of which the author and P. A. Leonard have given the cyclotomic numbers of order seven and also necessary and sufficient conditions for 2, 3, 5 and 7 to be seventh powers $ \pmod p$, are obtained for all such primes $ < 1000$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A40

Retrieve articles in all journals with MSC: 10A40

Additional Information

Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society